MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI DF-1 S 65; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI DF-1 S 65; ICD LEAD
Model Number 413997
Medical Device Problem Codes Fracture (1260); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Lead was explanted due to noise possibly from fracture.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn, based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 11 cm distal to the is-1 connector pin into two fragments.An extraction aid was found on the distal fragment, it is reasonable to assume that the lead was cut during the surgery.The insulation was found rubbed through 8 cm proximal to the lead tip, which is assumed to be the root cause of the reported oversensing.Based on the characteristics of this damage, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Significant lead motion in the area of the tricuspid valve and interaction with atypical tissues should be taken into consideration.Furthermore, the fixation helix was found bent, which most likely resulted from the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PLEXA PROMRI DF-1 S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19354772
Report Number1028232-2024-02744
Device Sequence Number12639802
Product Code NVY
UDI-Device Identifier04035479150969
UDI-Public(01)04035479150969(17)201130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number413997
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer05/21/2024
09/16/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date05/21/2024
09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexUnknown